# SDR ASAA0842651

- Difficulty date: January 18, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 50,105 hours, 27,176 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 654580761
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY SERVICE DOORWAY FWD STUB FRAME CRACKED AT BOTTOM FASTENER HOLE ATTACHING TO LOWER SILL CHORD.  ONE CRACK FOUND AFTER SILL CHORD WAS REMOVED, REPAIRED WITH MADE REPAIR PART.
